Hello to all .my problem is I was facing loose stool from past 1.5 months but after taking sucrafil o gel I got relief but after stopping it again arises should I again start taking it to heal it properly or should I go for ultrasound and if ultrasound then which one.

1 Doctor Answered
It can be because of infection. 1.take home cooked, fresh light food. 2. Drink boiled water. 3. Take ors. Take care of dehydration. 4. Avoid fast foods, spicy and fried foods 5. Curd is good for you. Homeopathy is a very effective for this problem. For details consult online.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.